# SDR RU3A201906130022

- Difficulty date: June 10, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N69
- Make and model: Beech 300BEECH
- Aircraft serial: FF4
- Aircraft time: 13,072 hours, 6,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 177.5-188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACK AND MULTIPLE SKIN CRACKS IN THE LOWER FUSELAGE SKIN AT THE COMMUNICATION ANTENNA WERE DETECTED WHILE IN CHECK. EXTERNAL DOUBLER PART NUMBER 53-0048-401 HAS BEEN INSTALLED PER MAJOR REPAIR ENGINEERING ORDER 19-28-31 "REPAIR OF CRACKS AT FS180 LOWER LH COMM. ANTENNA".
